Journal of Inequalities and Applications
Volume 2 (1998), Issue 4, Pages 357-372
On some differential inequalities and the uniqueness of global semiclassical solutions to the cauchy problem for weakly-coupled systems
1Hanoi Institute of Mathematics, P.O. Box 631, Boho, Hanoi 10000, Vietnam
2Hue University, 3 Leloi Street, Hue, Vietnam
Received 30 September 1997; Revised 2 December 1997
Copyright © 1998 Tran Duc Van et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We combine our previous method of multifunctions and differential inclusions with the technique of Carathéodory comparison equations and consider some partial differential inequalities of Haar type. In this way, certain new uniqueness criteria for global semiclassical solutions to weakly-coupled systems will be derived.